American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20F34) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Darryl McCullough. Virtual cohomological dimension of mapping class groups of 3-manifolds. Bull. Amer. Math. Soc. 18 (1988) 27-30. MR 919653.
Abstract, references, and article information   
View Article: PDF

[2] S. M. Gersten. On Whitehead's algorithm. Bull. Amer. Math. Soc. 10 (1984) 281-284. MR 733696.
Abstract, references, and article information   
View Article: PDF

[3] S. M. Gersten. On fixed points of automorphisms of finitely generated free groups. Bull. Amer. Math. Soc. 8 (1983) 451-454. MR 693960.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 3 of 3 found      Go to page: 1